# SDR 2007UALA03978

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 44,657 hours, 8,350 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BATTERY FAILURE.   10-26-07    REPLACED APU BATTERY & APU BATTERY CHARGER, SYSTEM OP CHECKS GOOD.
